| Model Number |
FEM14040 |
| Medical Device Problem Codes |
Positioning Failure (1158); Material Perforation (2205); Misfire (2532)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a device history review was performed.The sample was returned to the manufacturer for inspection.Perforation and misfire were identified upon investigation.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem14040 endovascular stent graft allegedly deployed partially and experienced material perforation.This information was received from one source.The alleged malfunction had patient involvement however there were no patient consequences.The age, weight and gender of the patient was not provided.